MathSciNet Relay Station
MathSciNet bibliographic data
MR1252159 11B05
Powell, Barry J.; Šalát, Tibor Convergence of subseries of the harmonic series and asymptotic densities of sets of positive integers. Publ. Inst. Math. (Beograd) (N.S.) 50(64) (1991), 60–70.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement